# SDR AALA20160412009

- Difficulty date: April 11, 2016
- Submitted: April 12, 2016
- Operation: Air carrier
- Aircraft: N753AN
- Make and model: Boeing 777223
- Aircraft serial: 30261
- Aircraft time: 60,851 hours, 7,616 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  EMER AISLE AREA LIGHTS INOPERATIVE FROM SEAT 36G - 42G, RT AISLE.  R & R POWER SUPPLY IAW MM 33-51-06.  SYS CHECKED NORMAL.
